# SDR 2009FA0000479

- Difficulty date: April 30, 2009
- Submitted: June 3, 2009
- Operation: General aviation
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: FRCN130
- Part serial: 6048220
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HAS TEST CELL TIME ONLY ON IT AND AFTER TEST CELL RUN WE NOTICED THAT THERE WAS HEAD BARREL LEAKAGE.  (K)
